MathSciNet Relay Station
MathSciNet bibliographic data
MR637346 (84j:10056) 10J06 (10B35)
Hooley, C. On a new approach to various problems of Waring's type. Recent progress in analytic number theory, Vol. 1 (Durham, 1979), pp. 127–191, Academic Press, London-New York, 1981.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement